# SDR FDEA2020011640124

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53778617210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL AT FRAME 38.1 APPROX LBL56 STRUCTURAL INTERCOSTAL L ANGLE CLIP CRACKED. REMOVED AND INSTALLED NEW CLIP IN FWD CARGO BELOW THE FLOOR LEVEL AT FRAME 38.1 APPROX LBL56 IAW SRM 51-40-21.
